on Aug 24, 2016 @ 08:07 am|
Chick Advisor just announced their new product review for Boost.I declined to enter in for this one,the first time I ever done that.I figure what is the sense of me applying for something that I just dont need or have the stomach to drink.I tried it once a long time ago and didnèt like it at all.Pardon my printing because my computer has a mind of itès own.Look at the way donèt and itès and didnèt are coming out on the print.Anyone have any idea why my computer is printing like that or what I can do about itÉ very annoying.
|Angelwingsx2 on Aug 24, 2016 @ 08:19 am|
Yes I entered for it also. That would be so nice to try I know I could use a little boost in the health department.Good luck to you
|..... on Aug 24, 2016 @ 08:22 am|
OOOps I did't read your comment properly I actually read it after I typed my response.
|. on Aug 24, 2016 @ 10:24 am|
i think you are on a French keyboard...that is why you're characters look strange. Not sure what kind of connection you are using, but if you try changing to English keyboard your problem may be solved.
|Good luck ladies on Aug 27, 2016 @ 02:54 pm|
I often buy ensure so this would be a bonus to try I noticed they have a very big line of products looking for forward to reading your reviews ladies or hopefully trying it and reviewing it. I always buy the big cases of ensure I am unsure if boost offers the larger qty. either way good luck to everyone who applied
|keyboard on Aug 27, 2016 @ 03:53 pm|
I used to have this problem with my laptop ALL the time. It would randomly change the keyboard on me....wendyroy is correct! You have to switch it back to English
Mine was simple to switch- bottom right hand corner had a keyboard just had to right click and option to change was right there.
Not sure what kinds of computer your using but this might help
I hauled it from google..hope you get it fixed!!!
"In Control Panel; Right click on the and left click . Select the “” tab. Click the “” button and select “not assigned” from . Click OK a few times and you’re done.
|. on Aug 28, 2016 @ 06:19 am|
What RobynBraye just said is correct. Just a side note though, if you are using Microsoft operating system, change the keyboard to US. If you change to Canadian, it might be Canadian/French, so therefore the same thing might keep happening.
|I like Boost on Aug 28, 2016 @ 12:08 pm|
The problem with this product is that it is very ex^pensive. Otherwise the taste is excellent and it work very good for people my age with problems eating lots. With proteine added it is great!
|didijune on Aug 28, 2016 @ 12:12 pm|
Did you mean to say problems eating less? I ask this because I thought it was to pep up ones appetite that don't eat lots like you said. I think, and could be wrong it is a supplement to make up for the inadequate food intake; hence the word Boost
|you are right on Aug 28, 2016 @ 12:53 pm|
I just made a mistake because I don't use my English a lot lately. Yes, I use it when I do not take enough proteines in my daily intake.
|on Aug 28 @3"40 P.M. on Aug 28, 2016 @ 01:45 pm|
Hi,Angelwingsx2 you're on Canadian french I don't know if your on Microsoft I use it at work there's a icon of the bottom right of your screen you just half to click on it and change it to US just like jujusample said if your not on Microsoft I would try like Robynbraye said hope that works for you